Skip to main content
Log in

Multidimensional quantification of the data obtained by the method of paired comparison

  • Published:
Annals of the Institute of Statistical Mathematics Aims and scope Submit manuscript

An Erratum to this article was published on 01 December 1968

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

An erratum to this article is available at http://dx.doi.org/10.1007/BF02911632.

About this article

Cite this article

Hayashi, C. Multidimensional quantification of the data obtained by the method of paired comparison. Ann Inst Stat Math 16, 231–245 (1964). https://doi.org/10.1007/BF02868573

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02868573

Keywords

Navigation